# SDR DALA2015030201790

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 79,279 hours, 36,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATH LIGHT INOPERATIVE AT SEAT 34 DEF.  REMOVED AND INSTALLED NEW PATH LIGHT ASSY ON SEAT 34, OPS CKS GOOD.
